# SDR 20000522AP007

- Difficulty date: October 4, 1999
- Submitted: May 22, 2000
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Part time: 88,287 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND DURING D-CHECK, UPPER FUSELAGE CABIN, CORROSION AT L30R STATION 25.  REMOVED CORROSION, REMOVED LONGERON IAW DC-8 SRM 51-1-8, 53-2-0.  FABRICATED LONGERON.  TREATED, PRIMED AND INSTALLED IAW DC-8 SRM 53-2-2, 51-1-8, 51-1-21.  (M)
